# SDR MALA030405

- Difficulty date: August 5, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- Aircraft time: 29,376 hours, 30,915 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN CWA, LT FUSELAGE HAS SEVERAL DENTS ABOVE WINDOW DOUBLER REINFORCEMENT FROM STA 340-353. COMPLETED REPAIR ON LH FUSELAGE IAW EO S53009.  A/C RELEASE DATE 8/11/03.  REFER TO 409 192555 FOR DETAIL.
